MathSciNet Relay Station
MathSciNet bibliographic data
MR528047 (80f:65101) 65M99
Le Roux, Marie-Noëlle Semidiscretization in time for parabolic problems. Math. Comp. 33 (1979), no. 147, 919–931.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement